# SDR DALA2015021201191

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING BORE OF RT MAIN GEAR FITTING.  RT GEAR RETRACT ACTUATOR SUPPORT FITTING BUSHINGS WAS REPAIR IN REF WITH IAW DWG SR09570087 FLAG NOTE 11 AREA OF BUSHING WERE MEASURED THICKNESS INBD 2.473" AND BUSHING 2.476.
